# SDR KY7A20131218001

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N66906
- Make and model: Piper PA-31-350
- Aircraft serial: 317405197
- Aircraft time: 18,639 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 10,465 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Duct Clamp
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

ENGINE LOST POWER DURING CLIMB & OTHER ACFT REPORTED EXCESSIVE EXHAUST SMOKE.  SHUT DOWN & SECURED ENG & RETURNED FOR LANDING.  FOUND A LOOSE CLAMP ON THE COMPRESSOR DISCHARGE COUPLING CAUSING INDUCTION AIR TO BE DISCHARGED PRIOR TO REACHING THE ENG INTAKE & CAUSING OVER RICH CONDITION, EXPLAINING EXCESS EXHAUST SMOKE.  MX RE-POSITIONED COUPLING, REINSTALLED CLAMP & PERFORMED SATISFACTORY GND RUNS.
